Ergotamine-induced vasospastic ischemia mimicking arterial embolism: unusual case


Adam G., KURT T., ÇİNAR C., Sariyildirim A., RESORLU M., Uysal F., ...More

ULUSAL TRAVMA VE ACIL CERRAHI DERGISI-TURKISH JOURNAL OF TRAUMA & EMERGENCY SURGERY, vol.20, no.4, pp.291-294, 2014 (Peer-Reviewed Journal) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 4
  • Publication Date: 2014
  • Doi Number: 10.5505/tjtes.2014.43433
  • Journal Name: ULUSAL TRAVMA VE ACIL CERRAHI DERGISI-TURKISH JOURNAL OF TRAUMA & EMERGENCY SURGERY
  • Journal Indexes: Science Citation Index Expanded, Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.291-294

Abstract

Ergotamine toxicity is an important and rare condition, including tachycardia, arterial spasm which occurring as a result of accidental overdosing or drug interactions. We assessed the consequences of delayed diagnosis of peripheral arterial vasoconstriction occurring after simultaneous macrolide use by a 35-year-old woman using an ergot-derived drug for migraine. Diagnosis of ergotamine intoxication begins with suspicion. Interventional radiologists and surgeons should be aware of this acute dangerous condition.